# SDR USAASB96220

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Module
- Part number: 20035008300
- Condition: Defective
- Location: E/E Compt
- Part time: 16,016 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1176 - DURING CLIMB-OUT, THE LT WING BODY O/H LIGHT ILLUMINATED AT FL 020.  CREW ACCOMPLISHED NORMAL AND ABNORMAL CHECKLIST.  FLIGHT RETURNED TO FIELD AT MCO AS PRECAUTIONARY.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OVERHEAT CONTROL MODULE DEFECTIVE.  REPLACED SAME.  ALSO FOUND BARE WIRE ON SENSING ELEMENT CANNON PLUG D864 IN AFT SECTION 56.  REPLACED CANNON PLUG D864 (P/N 35303-10).  OPS CHECK OF WING-BODY OVERHEAT SYSTEM NORMAL.  (M)
